Directions
Ingredients
Warnings
Active ingredients: diphenhydramine hydrochloride 2% (purpose: topical anaesthetic, analgesic, antipruritic), zinc acetate 0.1% (purpose: skin protectant). Inactive ingredients: cetyl alcohol, diazolidinyl urea, methylparaben, peg-20 stearate, phosphoric acid, propylene glycol, propylparaben, water
WARNINGS
FOR EXTERNAL USE ONLY
DO NOT USE
- on broken, blistered, or raw areas of the skin
- on chicken pox, measles or large areas of the body
- with any other product containing diphenhydramine, even one taken by mouth
- if you are allergic to any of the ingredients in this product
- if you are pregnant or breastfeeding unless directed by a doctor
WHEN USING THIS PRODUCT avoid contact with eyes or other mucous membranes. If contact occurs, rinse thoroughly with water
STOP USE AND ASK A DOCTOR IF
- condition worsens or if symptoms persist for more than 7 days or clear up and occur again within a few days
- burning sensation or rash develops
KEEP OUT OF REACH OF CHILDREN. If swallowed, call a poison control centre or get medical help right away
Directions
- Adults and children 2 years of age and older: - apply to affected area not more than 3 to 4 times daily
- For use in children 2-12 years, application should be supervised by an adult
- Children under 2 years: consult a doctor
- Do not use more than directed
Other information
- Store at 15 to 30°C
- Do not use if carton is open